# SDR 2014FA0000607

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N999CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- Aircraft time: 2,107 hours, 1,737 cycles
- Engine: Pwa PW535A
- Engine time: 2,107 hours, 1,737 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 307314101
- Part serial: NNA13270136
- Condition: Failed
- Location: Igniter
- Part time: 692 hours, 620 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED NEW STYLE IGNITER LEAD.
